# SDR 98ZZZX3376

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430135601
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PICKUP REJECTED PER SB 0163 (IMPROPER MARKINGS AND POSSIBLE REVERSE POLARITY).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
